# SDR EVCA201811271

- Difficulty date: November 24, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N96AE
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- Aircraft time: 32,726 hours, 5,958 cycles
- Engine: Allsn 250C28
- Engine time: 2,549 hours, 5,958 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23004545
- Part serial: CAE900093
- Condition: Flamed Out
- Location: Zone 200
- Part time: 2,549 hours, 5,958 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: X
- Precautionary procedure: R

## Discrepancy

ENGINE FAILED WHEN THROTTLE ROLLED TO IDLE DURING AUTOROTATION SPEED CHECK. PERFORMED AUTOROTATION LANDING. AIRCRAFT WAS INSPECTED WITH NO FUEL LEAKS. PERFORMED FUEL FLOW CHECKS WITH NO DEFECTS NOTED. REPLACED ENGINE AND FUEL MANIFOLD. INSPECTED AND CLEANED FUEL NOZZLE AND INLINE FUEL FILTERS. NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DEFECTS NOTED. AIRCRAFT IS IN SERVICE WITH NO DEFECTS NOTED.
